MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 17 BEADS; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 17 BEADS; ANTI-REFLUX IMPLANT
Catalog Number LXMC17
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 04/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical trial patient (b)(6) experience, dysphagia.Relationship to study device: possible.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/18/2024.Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Additional information received: start date: (b)(6) 2023; alert date: (b)(6) 2024; country of event: us; model: lxmc17; device lot number: 26632; date of surgery: (b)(6) 2021 adverse event term: dysphagia.Patient details.Patient identifier: (b)(6).Sex: female.Age (at time of consent): 53 years.Additional event details.Site awareness date: 10 may 2023; end date: (b)(6) 2024 severity: mild is the adverse event serious? no; death: no; date of death: blank.Life-threatening illness or injury: no.Permanent impairment of a body structure or a body function: no required in-patient hospitalization or prolongation of existing hospitalization: no admission date: blank discharge date: blank resulted in medical or surgical intervention: no led to fetal distress, fetal death or a congenital abnormality or birth defect: no relationship to study device: possible relationship to primary study procedure: possible if related to the procedure, indicate which procedure the event is related to: blank intervention/treatment: none: no.Dilation performed: yes.Indicate type of dilation? mechanical; date of dilation: (b)(6) 2023; diagnostic intervention: no; diagnostic imaging: yes; drug therapy: no; observation: no; linx explant: no; other surgical intervention: no; other intervention/treatment: no; if other specify: blank; outcome: recovered/resolved.According to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated: blank did this event result in the patient¿s discontinuation of the study? no.Log line 1 updated.If event is serious and device related, according to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated? : blank => no.Serious adverse event: no; relationship to study device: possible; relationship to primary study procedure: possible; dilation performed: yes; drug therapy: no; serious adverse event: no; relationship to study device: possible; relationship to primary study procedure: possible; dilation performed: yes; drug therapy: no.Updated: if event is serious and device related, according to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated? : blank => no.Awareness date : 10 may 2023 => 16 apr 2024.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/9/2024.A manufacturing record evaluation was performed for the finished device 26632 number, and no non-conformances related to the malfunction were identified.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/18/2025.Additional information: updated: severity: mild = moderate.

Brand Name
1.5T LINX, 17 BEADS
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key19137864
Report Number3008766073-2024-00067
Device Sequence Number13121216
Product Code LEI
UDI-Device Identifier00855106005370
UDI-Public00855106005370
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2024
Device Catalogue NumberLXMC17
Device Lot Number26632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer05/09/2024
08/15/2025
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date05/09/2024
08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale